Liouville theorems based on symmetric diffusions

Hiroshi Kaneko

Bulletin de la Société Mathématique de France (1996)

  • Volume: 124, Issue: 4, page 545-557
  • ISSN: 0037-9484

How to cite


Kaneko, Hiroshi. "Liouville theorems based on symmetric diffusions." Bulletin de la Société Mathématique de France 124.4 (1996): 545-557. <>.

author = {Kaneko, Hiroshi},
journal = {Bulletin de la Société Mathématique de France},
keywords = {regular strongly local Dirichlet forms; Liouville properties; Hellinger integral; subharmonic functions},
language = {eng},
number = {4},
pages = {545-557},
publisher = {Société mathématique de France},
title = {Liouville theorems based on symmetric diffusions},
url = {},
volume = {124},
year = {1996},

AU - Kaneko, Hiroshi
TI - Liouville theorems based on symmetric diffusions
JO - Bulletin de la Société Mathématique de France
PY - 1996
PB - Société mathématique de France
VL - 124
IS - 4
SP - 545
EP - 557
LA - eng
KW - regular strongly local Dirichlet forms; Liouville properties; Hellinger integral; subharmonic functions
UR -
ER -


  1. [B-H] BOULEAU (N.) and HIRSCH (F.). — Dirichlet forms and Analysis on Wiener space. — Walter de Gruyter, Berlin, 1991. Zbl0748.60046MR93e:60107
  2. [B-M1] BIROLI (M.) et MOSCO (U.). — Formes de Dirichlet et estimations structurelles dans les milieux discontinus, C. R. Acad. Sci. Paris, t. 313, 1991, p. 593-598. Zbl0760.49004MR93c:35028
  3. [B-M2] BIROLI (M.) and MOSCO (U.). — A Saint-Venant principle for Dirichlet forms on discontinuous media, Elenco Preprint, Rome, 1991. 
  4. [C-Y] CHENG (S.Y.) and YAU (S.T.). — Differential Equations on Riemannian manifolds and their geometric applications, Comm. Pure Appl. Math., t. 28, 1975, p. 333-354. Zbl0312.53031MR52 #6608
  5. [F1] FUKUSHIMA (M.). — On holomorphic diffusions and plurisubharmonic functions, Contemporary Math, t. 78, 1988. Zbl0658.60105MR89g:60237
  6. [F2] FUKUSHIMA (M.). — On recurrence criteria in the Dirichlet space theory, in From local times to global geometry, control and physics, Longman Scientific &x0026; Technical. — K.D. Elworthy, Essex, 1984-1985. 
  7. [F-0] FUKUSHIMA (M.) and OKADA (M.). — On Dirichlet forms for plurisubharmonic functions, Acta Math., t. 159, 1988, p. 171-214. Zbl0637.32013MR88m:32033
  8. [F-O-T] FUKUSHIMA (M.), OSHIMA (M.) and TAKEDA (M.). — Dirichlet forms and symmetric Markov processes. — Walter de Gruyter, Berlin, 1994. Zbl0838.31001
  9. [H] HAHN (H.). — Über die Integrale des Herrn Hellinger und die Orthogonalinvarianten der quadratischen Formen von unendlich vielen Veränderlichen, Monatsh. für Math. und Physik, t. 23, 1912, p. 161-224. Zbl43.0421.03JFM43.0421.03
  10. [K] KANEKO (H.). — A stochastic approach to a Liouville property for plurisubharmonic functions, J. Math. Soc. Japan, t. 41, 1989, p. 291-299. Zbl0681.32015MR90b:32032
  11. [M] MOSCO (U.). — Composite media and asymptotic Dirichlet form, J. Funct. Anal., t. 123, 1994, p. 368-421. Zbl0808.46042MR95d:47088
  12. [Osh] OSHIMA (Y.). — On conservativeness and recurrence criteria for Markov processes, Potential Analysis, t. 1, 1992, p. 115-131. Zbl1081.60545MR94k:60118
  13. [Ok1] ÔKURA (H.). — Recurrence criteria for skew products of symmetric Markov processes, Forum Math., t. 1, 1989, p. 331-357. Zbl0686.60079MR91a:60194
  14. [Ok2] ÔKURA (H.). — On the invariant sets and the irreducibility of symmetric Markov processes, in Proc 6th USSR-Japan Symp. on Probability Theory and Mathematical Statistics, World Scientific, 1992. Zbl0818.60069MR94k:31012
  15. [Ok3] ÔKURA (H.). — Capacitary inequalities and global properties of symmetric Dirichlet forms, preprint. Zbl0840.60071
  16. [Sto1] STOLL (W.). — The growth of the area of a transcendental analytic set I, Math. Annalen, t. 156, 1964, p. 47-78. Zbl0126.09502MR29 #3670
  17. [Sto2] STOLL (W.). — The growth of the area of a transcendental analytic set II, Math. Annalen, t. 156, 1964, p. 144-170. Zbl0126.09502MR29 #3670
  18. [Stu1] STURM (K.T.). — Analysis on local Dirichlet spaces I. Reccurence, consevativeness and Lp-Liouville properties, J. reine angew. Math., t. 456, 1994, p. 173-196. Zbl0806.53041MR95i:31003
  19. [Stu2] STURM (K.T.). — Sharp estimates for capacities and applications to symmetric diffusions, preprint. Zbl0828.60062
  20. [S-W] SIBONY (N.) and WONG (P.M.). — Some remarks on the Casorati-Weierstrass'theorem, Ann. Polon. Math., t. 39, 1981, p. 165-174. Zbl0476.32005MR82k:32015
  21. [T1] TAKEGOSHI (K.). — A Liouville theorem on an analytic space, J. Math. Soc. Japan, t. 45, 1993, p. 301-311. Zbl0788.32004MR94b:32040
  22. [T2] TAKEGOSHI (K.). — Energy estimates and Liouville theorems for harmonic maps, Ann. École Norm. Sup., t. 23, 1990, p. 563-592. Zbl0718.58018MR91j:58047

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.